# SDR R61A201404090513

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066533001
- Condition: Damaged
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, DAMAGE ON SHEAR CLIP FRAME 88 BETWEEN STRINGERS 26-27R.  MX R & R SHEAR CLIP IAW SRM 51-40-02, 51-41-01.
